| Model Number |
8888345629HP |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
| Date of Event |
07/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the catheter was noted to be leaking at the junction of extension tubes and bifurcate due to a fracture immediately after insertion (intra-operatively) while dressing was being applied.It was stated that the catheter was not repaired, tego was not utilized, there was no luer adapter issue and the insertion site was not treated prior to product placement.There was no reported patient outcome.
Event or Problem Description
According to the reporter, the catheter was noted to be leaking at the junction of extension tube and bifurcate (in the middle of the tubing) due to a fracture immediately after insertion (intra-operatively) while dressing was being applied.It was stated that the catheter was not repaired, tego was not utilized, there was no luer adapter issue and the insertion site was not treated prior to product placement.There was no other device used and nothing unusual was observed prior to use.The catheter was flushed before insertion.It was noted that the clamp should have been adjusted.There was an eventual blood loss estimate of 20 ml but there was no need of blood transfusion.The catheter was replaced to complete the treatment.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.